# SDR 96ZZZX3344

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Propeller: Hartzl HCE2YL2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Corroded
- Location: Blade Seal
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PROPELLER HAD LEAKY DOME PRESSURE.  ENTIRE PROPELLER HAD BEEN PAINTED.  AFTER TEAR DOWN, THE INTERNAL OF THE HUB ON BOTH PROPS HAD SEVERE CORROSION IN BLADE SEAL AREA AND NEAR OPENING WHERE BLADE COMES OUT OF HUB SOCKET.
